# SDR SWIA200920958

- Difficulty date: January 27, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 38,024 hours, 32,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2815 - "GEAR DISAGREE" WARNING ILLUMINATED.  NOSE GEAR WOULD NOT RETRACT.  REPLACED NLG WOW NR 2 SUBASSEMBLY.
